Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Hubert Bray    :chronological  combined  bibtex listing:

Papers Published

  1. Bray, HL, A family of quasi-local mass functionals with monotone flows, edited by JC Zambrini (January, 2006), pp. 323-329, ISBN 9789812704016 [doi]  [abs]
  2. H.L. Bray, A Family of Quasi-local Mass Functionals with Monotone Flows, in Proceedings of the 14th International Congress on Mathematical Physics, Lisbon, Portugal, 2003, edited by Jean-Claude Zambrini (2003) [Family%20of%20Quasi-local%20Mass%20Functionals%20with%20Monotone%20Flows&f=false]
  3. Bray, HL; Jauregui, JL, A geometric theory of zero area singularities in general relativity, Asian Journal of Mathematics, vol. 17 no. 3 (September, 2013), pp. 525-560, ISSN 1093-6106 [arXiv:0909.0522v1], [doi]  [abs]
  4. Bray, HL; Khuri, MA, A jang equation approach to the penrose inequality, Discrete and Continuous Dynamical Systems, vol. 27 no. 2 (June, 2010), pp. 741-766, ISSN 1078-0947 [arXiv:0910.4785v1], [doi]  [abs]
  5. Bray, H; Morgan, F, An isoperimetric comparison theorem for schwarzschild space and other manifolds, Proceedings of the American Mathematical Society, vol. 130 no. 5 (2002), pp. 1467-1472 [pdf], [doi]  [abs]
  6. Bray, H; Brendle, S; Eichmair, M; Neves, A, Area-Minimizing Projective Planes in 3-Manifolds, Communications on Pure & Applied Mathematics, vol. 63 no. 9 (2010), pp. 1237-1247, ISSN 0010-3640 [arXiv:0909.1665v1], [doi]  [abs]
  7. Bray, H, Black Holes and the Penrose Inequality in General Relativity, in Proceedings of the International Congress of Mathematicians, Beijing, China, 2002, Proceedings of the International Congress of Mathematicians, vol. 2 (2002), pp. 257-272 [arXiv:math/0304261v1], [0304261v1]
  8. Bray, HL, Black Holes, Geometric Flows, and the Penrose Inequality in General Relativity, Notices of the American Mathematical Society, vol. 49 no. 11 (2002), pp. 1372-1381 [pdf]
  9. Bray, HL; Neves, A, Classification of Prime 3-Manifolds with Yamabe Invariant Greater than RP^3, Annals of Mathematics, vol. 159 no. 1 (January, 2004), pp. 407-424 [p09]  [abs]
  10. Bray, H; Finster, F, Curvature estimates and the Positive Mass Theorem, Communications in Analysis and Geometry, vol. 10 no. 2 (2002), pp. 291-306 [arXiv:math/9906047v3]  [abs]
  11. Bray, H; Hayward, S; Mars, M; Simon, W, Generalized inverse mean curvature flows in spacetime, Communications in Mathematical Physics, vol. 272 no. 1 (May, 2007), pp. 119-138, ISSN 0010-3616 [arXiv:gr-qc/0603014v1], [doi]  [abs]
  12. Bray, HL; Parry, AR, Modeling wave dark matter in dwarf spheroidal galaxies, Journal of Physics, vol. 615 (2015), ISSN 1742-6588 [Gateway.cgi], [doi]
  13. Bray, HL; Jauregui, JL, On curves with nonnegative torsion, Archiv der Mathematik, vol. 104 no. 6 (2015), pp. 561-575, ISSN 0003-889X [arXiv:1312.5171 [math.DG]], [c8d239381b86496b96d95ff26f1061eb], [doi]
  14. Bray, HL, On Dark Matter, Spiral Galaxies, and the Axioms of General Relativity, AMS Contemporary Mathematics Volume, vol. 599 no. Geometric Analysis, Mathematical Relativ (2013), American Mathematical Society [arXiv:1004.4016], [html]
  15. Bray, H; Miao, P, On the capacity of surfaces in manifolds with nonnegative scalar curvature, Inventiones mathematicae, vol. 172 no. 3 (June, 2008), pp. 459-475, ISSN 0020-9910 [arXiv:0707.3337v1], [doi]  [abs]
  16. Bray, H, On the Positive Mass, Penrose, and ZAS Inequalities in General Dimension, in Surveys in Geometric Analysis and Relativity in Honor of Richard Schoen’s 60th Birthday, edited by Bray, H; Minicozzi, W (2011), Higher Education Press and International Press, Beijing and Boston [arXiv:1101.2230v1], [2230]  [author's comments]
  17. Bray, HL; Lee, DA, On the Riemannian Penrose inequality in dimensions less than eight, Duke Mathematical Journal, vol. 148 no. 1 (2009), pp. 81-106, ISSN 0012-7094 [arXiv:0705.1128v1], [pdf], [doi]  [abs]
  18. Bray, HL; Khuri, MA, P. D. E. 'S which imply the penrose conjecture, Asian Journal of Mathematics, vol. 15 no. 4 (December, 2011), pp. 557-610, International Press, ISSN 1093-6106 [pdf]  [abs] [author's comments]
  19. Bray, HL, Proof of the Riemannian Penrose inequality using the positive mass theorem, Journal of Differential Geometry, vol. 59 no. 2 (2001), pp. 177-267 [arXiv:math/9911173v1], [pdf]  [abs]
  20. Bray, H; Schoen, RM, Recent Proofs of the Riemannian Penrose Conjecture, in Current Developments in Mathematics (1999), pp. 1-36, International Press
  21. Bray, H; Brendle, S; Neves, A, Rigidity of area-minimizing two-spheres in three-manifolds, Communications in Analysis and Geometry, vol. 18 no. 4 (2010), pp. 821-830, ISSN 1019-8385 [arXiv:1002.2814]  [abs]
  22. Bray, HL; Iga, K, Superharmonic Functions in R^n and the Penrose Inequality in General Relativity, Communications in Analysis and Geometry, vol. 10 no. 5 (2002), pp. 999-1016
  23. Bray, H; Chrusciel, PT, The Penrose Inequality, in The Einstein Equations and the Large Scale Behavior of Gravitational Fields (50 Years of the Cauchy Problem in General Relativity), edited by Chrusciel, PT; Friedrich, HF (2004), Birkhauser [arXiv:gr-qc/0312047v2]
  24. Bray, H, The Positve Energy Theorem and Other Inequalities, in The Encyclopedia of Mathematical Physics (2005)
  25. H.L. Bray, The Positve Energy Theorem and Other Inequalities in GR, in The Encyclopedia of Mathematical Physics (2005)
  26. Bray, HL; Jauregui, JL, Time Flat Surfaces and the Monotonicity of the Spacetime Hawking Mass, Communications in Mathematical Physics, vol. 335 no. 1 (April, 2014), pp. 285-307, ISSN 0010-3616 [arXiv:1310.8638 [math.DG]], [8638], [doi]
  27. Bray, HL; Jauregui, JL; Mars, M, Time Flat Surfaces and the Monotonicity of the Spacetime Hawking Mass II, Annales Henri PoincarĂ©, vol. 17 no. 6 (July 26, 2015), pp. 1457-1475, Springer Basel, ISSN 1424-0637 [arXiv:1402.3287 [math.DG]], [3287], [doi]  [abs]
  28. Bray, H; McCormick, K; Jr, ROW; Zhou, X-D, Wavelet variations on the Shannon sampling theorem, BioSystems, vol. 34 no. 1-3 (1995), pp. 249-257, Elsevier Science Ireland, ISSN 0303-2647 [science], [doi]  [abs] [author's comments]

Papers Accepted

  1. Martinez-Medina, LA; Bray, HL; Matos, T, On wave dark matter in spiral and barred galaxies, Journal of Cosmology and Astroparticle Physics, vol. 2015 no. 12 (December, 2015), pp. 025-025 [arXiv:1505.07154], [1505.07154], [doi]

Preprints

  1. Bray, H, On Wave Dark Matter, Shells in Elliptical Galaxies, and the Axioms of General Relativity (December 22, 2012) [pdf]  [abs]
  2. Bray, H; Goetz, AS, Wave Dark Matter and the Tully-Fisher Relation (September, 2014) [arXiv:1409.7347], [7347]  [abs]

Other

  1. Bray, H, The Penrose Inequality in General Relativity and Volume Comparison Theorems Involving Scalar Curvature (1997) (thesis, Stanford University.) [arXiv:0902.3241v1]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320